# SDR U2RA2025021900012

- Difficulty date: February 13, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428F
- Aircraft serial: 25238
- Aircraft time: 115,548 hours, 17,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT ELECTRICAL BURNING SMELL. STATUS: EE CLNG EXH FAN.   PERFORMED EE CLNG EXT FAN GROUND TEST PER AMM 21-58-00, TEST OF. INSPECTED ELECTRONIC EQUIPMENT COMPARTMENT FOR SUSPECTED BURNING AND CHECKED FOR ALL CBS, ALL OK. NO VISIBLE BURNS OR BURNING SMELL NOTICED UPON INSPECT. AIRCRAFT OK FOR SERVICE.
